I had my first B12 injection yesterday and it has Kicked up my ATN pain that was previously well controlled. My B12 levels are 209 so I have to take it to correct the deficiency. Any experience with this would be of great help. Thank you
My neurologist warned me not to take too much b vitamins. Low vitamin b levels sometimes helps pain because the nerves need those vitamins to fire. Less firing, less pain. But your body needs it to function. I try to find a balance.
Yea I will never take another shot again. This was given to me by my PCP. I see my Neurologist next Tuesday, glong to ask him what we, can do. I have problems absorbing it, so hence the shots. How do you take it?
I only take B12 & B complex by gummies. I can’t handle taking Bs any other way. My doc was worried if I did the shots it would be an overload to my system and make it worse. So far I have done well with those vitiamins.
I had no idea that b-12 injections or the vitamin had anything to do with TN. My doctors have never mentioned this. However I have pernicious anemia and have to have B-12. My headaches have eased off in severity. I have atypical facial pain everyday in some form with pain levels being 3-7 on scale. I am wondering if the B-12 is what is allowing my TN to be less and less in occurrence? Maybe your TN is a major flare up and the b-12 is a coincidence? I am truly sorry about your pain. But had you not asked this question I would never have known about the B -12 helping. I will be praying that you get better quickly.